Alert archive / Missouri / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 65, NWS Springfield, MO

May 2, 20224 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 2, 2022, 9:16 PM CDT for 4 counties in Missouri. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2022, 9:16 PM CDT (02:16 UTC)
Expired
May 2, 2022, 10:00 PM CDT
In force
44 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, MO, Douglas County, MO, Ozark County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 9:29 PM CDTHAIL 1.5Goodhope, MODELAYED REPORT FROM MONDAY EVENING 5/2/2022.
May 2, 9:41 PM CDTHAIL 1Ava, MOCORRECTS PREVIOUS HAIL REPORT FROM AVA. NICKLE TO QUARTER SIZE HAIL IN AVA MISSOURI.
May 2, 9:41 PM CDTHAIL 1Ava, MOQUARTER SIZE HAIL IN AVA MISSOURI.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

260 
WUUS53 KSGF 030216
SVRSGF
MOC043-067-153-213-030300-
/O.NEW.KSGF.SV.W.0065.220503T0216Z-220503T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
916 PM CDT Mon May 2 2022

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Northwestern Ozark County in southwestern Missouri...
  Western Douglas County in southwestern Missouri...
  Northeastern Taney County in southwestern Missouri...
  Southeastern Christian County in southwestern Missouri...

* Until 1000 PM CDT.

* At 916 PM CDT, a severe thunderstorm was located 7 miles northeast
  of Taneyville, or 12 miles northeast of Forsyth, moving northeast
  at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ava...                            Garrison...
  Rome...                           Squires...
  Brownbranch...                    Bradleyville...
  Goodhope...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3667 9291 3681 9307 3705 9277 3696 9262
      3681 9256
TIME...MOT...LOC 0216Z 231DEG 24KT 3678 9292 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hatch
3 follow-up statements
794 
WWUS53 KSGF 030227
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
927 PM CDT Mon May 2 2022

MOC153-030237-
/O.CAN.KSGF.SV.W.0065.000000T0000Z-220503T0300Z/
Ozark MO-
927 PM CDT Mon May 2 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OZARK COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3681 9306 3704 9277 3695 9262 3681 9256
      3680 9258 3680 9267 3681 9276 3680 9276
      3674 9299
TIME...MOT...LOC 0227Z 235DEG 34KT 3686 9280 

$$

MOC043-067-213-030300-
/O.CON.KSGF.SV.W.0065.000000T0000Z-220503T0300Z/
Douglas MO-Taney MO-Christian MO-
927 PM CDT Mon May 2 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN DOUGLAS...NORTHEASTERN TANEY AND SOUTHEASTERN CHRISTIAN
COUNTIES...

At 927 PM CDT, a severe thunderstorm was located 9 miles southwest of
Ava, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Ava...                            Garrison...
Rome...                           Squires...
Brownbranch...                    Bradleyville...
Goodhope...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3681 9306 3704 9277 3695 9262 3681 9256
      3680 9258 3680 9267 3681 9276 3680 9276
      3674 9299
TIME...MOT...LOC 0227Z 235DEG 34KT 3686 9280 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hatch
522 
WWUS53 KSGF 030240
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
940 PM CDT Mon May 2 2022

MOC043-213-030250-
/O.CAN.KSGF.SV.W.0065.000000T0000Z-220503T0300Z/
Taney MO-Christian MO-
940 PM CDT Mon May 2 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TANEY AND
SOUTHEASTERN CHRISTIAN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3693 9290 3704 9277 3695 9262 3688 9259
      3685 9272 3684 9283 3684 9289
TIME...MOT...LOC 0240Z 231DEG 24KT 3691 9272 

$$

MOC067-030300-
/O.CON.KSGF.SV.W.0065.000000T0000Z-220503T0300Z/
Douglas MO-
940 PM CDT Mon May 2 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR WESTERN DOUGLAS COUNTY...

At 940 PM CDT, a severe thunderstorm was located near Ava, moving
northeast at 30 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Ava...                            Goodhope...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3693 9290 3704 9277 3695 9262 3688 9259
      3685 9272 3684 9283 3684 9289
TIME...MOT...LOC 0240Z 231DEG 24KT 3691 9272 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Hatch
705 
WWUS53 KSGF 030252
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
952 PM CDT Mon May 2 2022

MOC067-030302-
/O.EXP.KSGF.SV.W.0065.000000T0000Z-220503T0300Z/
Douglas MO-
952 PM CDT Mon May 2 2022

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DOUGLAS COUNTY WILL
EXPIRE AT 1000 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 3693 9290 3704 9277 3695 9262 3688 9259
      3685 9272 3684 9283 3684 9289
TIME...MOT...LOC 0252Z 231DEG 24KT 3696 9265 

$$

Hatch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 7:03 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 2, 7:03 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
703 PM CDT Mon May 2 2022

...AVIATION UPDATE...

Key Messages:

1. Strong to severe storm potential tonight, along with excessive
rainfall and flooding potential.

2. More active weather during the Wed/Thu timeframe.

3. Warming back up by the late weekend.

.SHORT TERM...(This evening through Tuesday)
Issued at 230 PM CDT Mon May 2 2022

Showers continue to cover most of the CWA and have kept
temperatures generally in the 50s today. Dewpoints were ranging
from the mid to upper 50s over the southwest portion of the CWA.
Low pressure was still well to the west of the area centered over
southwest Kansas. A sharp dryline extended south of the low into
western OK with a warm front located from the low southeastward
into east central OK and central AR. Convection has fired during
the past hour near the triple point in western KS into western OK
and a tornado watch has been issued for most of southern KS and
northern OK, just shy of our CWA. Convective allowing models
continue to show these cells strengthening along the dryline with
supercells through the late afternoon, eventually congealing into
a QLCS as it pushes into our CWA this evening. The main tornadic
risk will be west and southwest of our area, but we could see some
QLCS spinups with significant 0-3km shear this evening as the low
level jet strengthens over the area during the 00z-03z timeframe.
Our main severe weather risk will be with damaging wind gusts up
to 70 mph. PW values over the area have quickly increased today
into the 1.2-1.4 inch range. Any training storms could lead to
some flooding tonight over the area and we are currently in a
flood watch for areas generally along and south of U.S. 60 where 1
to 2 inches of rain is expected.

The bulk of the convection should shift east of the area prior to
12z Tue. Cloud cover is expected to continue much of the day on
Tuesday and combined with a cooler air mass in the region behind
the front will keep temperatures in the upper 50s in parts of
central MO to the upper 60s in parts of south central MO.

.LONG TERM...(Tuesday Night through Monday)
Issued at 230 PM CDT Mon May 2 2022

The next upper level wave will move into the rockies on Tuesday
and Tuesday night. We should remain dry during this time period,
but will start to see a good area of diffluence developing in the
central and southern plains in advance of the upper low, with
convection moving into the area during the day Wednesday. The bulk
of the instability should remain south of the area on Wednesday.
Strong to severe storms are expected to develop southwest of the
area during the afternoon and evening, eventually shifting
northeast into the area on Wednesday night. A low level jet
develops over the area on Wednesday night with the main low west
of the area. We should see a good chance of thunderstorms with a
heavy rain potential. The strong to severe thunderstorms with
heavy rain and potential excessive rain will continue into
Thursday as the low pressure system shifts east into the forecast
area. Most of the precipitation should exit the area by 12z Friday
or early Friday morning.

Upper level ridging will develop over the central U.S. over the
weekend as an upper level system begins to deepen over the
Rockies. Models are suggesting a blocking pattern eventually
setting up by early next week. A warming trend is expected to
develop over the weekend, with generally dry conditions from
Friday through Monday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 653 PM CDT Mon May 2 2022

Showers and thunderstorms continue ahead of a line of stronger
storms moving toward the area from the west. Strong to potentially
severe storms will be possible into early tonight. Behind those
storms, ceilings should be slow to improve until Tuesday afternoon
and evening.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Tuesday morning for MOZ088-090>096-101>105.

KS...Flood Watch through Tuesday morning for KSZ101.

&&

SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Titus
Hazardous weather outlook, May 2, 3:10 PM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
310 PM CDT Mon May 2 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-032015-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
310 PM CDT Mon May 2 2022

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive rainfall risk
  Limited non thunderstorm wind risk.

DISCUSSION...

  Severe thunderstorms developing west of the area will
  eventually form into a linear complex early this evening and
  push into southeast Kansas and western Missouri. Damaging
  thunderstorms winds up to 70 mph will be the main severe weather
  hazard, however hail to the size of quarters and isolated
  tornadoes will also be possible this evening.

  The storms will push across the remainder of the area late this
  evening and overnight with the damaging wind risk continuing.

  Heavy rainfall will also accompany the strong to severe storms
  which may cause some flooding to occur over parts of southern
  Missouri where a flood watch is in effect for areas generally
  south of U.S Highway 60.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

  Another strong storm system will affect the area Wednesday into
  Thursday night. Strong to severe storms will be possible from
  Wednesday night into Thursday. More heavy rain and the risk of
  flooding will be possible during this time period, especially on
  Thursday.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed this evening over the southwest
 corner of Missouri into southeast Kansas.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Special weather statement, May 2, 7:00 PM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Springfield MO
700 PM CDT Mon May 2 2022

MOZ078-079-089-030045-
Cedar MO-Polk MO-Dade MO-
700 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of southeastern Cedar,
southwestern Polk and Dade Counties through 745 PM CDT...

At 700 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lockwood, or near Greenfield, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bolivar...                        Stockton Lake...
Stockton State Park...            Greenfield...
Lockwood...                       Fair Play...
Dadeville...                      South Greenfield...
Aldrich...                        Arcola...
Bearcreek...                      Masters...
Cane Hill...                      Eudora...
Neola...                          Bona...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3730 9395 3748 9407 3770 9361 3762 9340
      3749 9346
TIME...MOT...LOC 0000Z 237DEG 33KT 3736 9391

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hatch
Special weather statement, May 2, 7:29 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Springfield MO
729 PM CDT Mon May 2 2022

MOZ096-105-030115-
Douglas MO-Ozark MO-
729 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of northeastern Ozark
and southeastern Douglas Counties through 815 PM CDT...

At 729 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Gainesville, or 19 miles southeast of Ava, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gainesville...                    Brixey...
Sycamore...                       Noble...
Willhoit...                       Dora...
Rockbridge...                     Zanoni...
Gentryville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3675 9259 3706 9210 3705 9209 3679 9210
      3659 9245
TIME...MOT...LOC 0029Z 232DEG 26KT 3672 9248

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hatch
Local storm report, May 2, 7:31 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CDT MON MAY 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             1 WNW THEODOSIA         36.59N 92.70W
05/02/2022  E0.70 INCH       OZARK              MO   AMATEUR RADIO

            DIME SIZE HAIL IN LUTIE MISSOURI.

&&

TEO
Local storm report, May 2, 7:55 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT MON MAY 2 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     FLOOD            LANTON                  36.52N 91.80W
05/02/2022                   HOWELL             MO   EMERGENCY MNGR

            LOW WATER CROSSING ARE BECOMING IMPASSABLE
            IN SOUTH HOWELL COUNTY. REPORTED 1.80 INCHES
            OF RAIN SINCE NOON.

&&

TEO
Special weather statement, May 2, 8:20 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Springfield MO
820 PM CDT Mon May 2 2022

MOZ082-096-097-030215-
Douglas MO-Howell MO-Texas MO-
820 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of southeastern
Douglas, northern Howell and southeastern Texas Counties through 915
PM CDT...

At 820 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Willow Springs, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mountain View...                  Willow Springs...
Summersville...                   Clear Springs...
Arroll...                         Pine Crest...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3692 9229 3721 9186 3720 9165 3703 9166
      3679 9213 3679 9216
TIME...MOT...LOC 0120Z 232DEG 25KT 3690 9215

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hatch
Special weather statement, May 2, 8:50 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Springfield MO
850 PM CDT Mon May 2 2022

MOZ095-096-104-030230-
Douglas MO-Taney MO-Christian MO-
850 PM CDT Mon May 2 2022

...A strong thunderstorm will impact portions of southwestern
Douglas, Taney and southeastern Christian Counties through 930 PM
CDT...

At 850 PM CDT, Doppler radar was tracking a strong thunderstorm near
Forsyth, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Branson...                        Lake Taneycomo...
Table Rock State Park...          Table Rock Lake...
Hollister...                      Forsyth...
Merriam Woods...                  Kissee Mills...
Rockaway Beach...                 Bull Creek...
Taneyville...                     Table Rock...
Kirbyville...                     Brownbranch...
Powersite...                      Garrison...
Rome...                           Ridgedale...
Bradleyville...                   Ozark Beach...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3665 9332 3672 9331 3691 9291 3690 9274
      3681 9275 3680 9277 3671 9277 3649 9314
      3650 9331
TIME...MOT...LOC 0150Z 231DEG 38KT 3665 9315

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hatch

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:00 PM CDTSpecial Weather StatementSGFDade45 min
May 2, 7:29 PM CDTSpecial Weather StatementSGFOzark46 min
May 2, 7:51 PM CDTAreal Flood AdvisorySGFHowell, Oregon, Ozark8 hr
May 2, 8:20 PM CDTSpecial Weather StatementSGFHowell55 min
May 2, 8:44 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas46 min
May 2, 8:50 PM CDTSpecial Weather StatementSGFTaney40 min
May 2, 9:36 PM CDTSpecial Weather StatementSGFVernon24 min
May 2, 9:41 PM CDTSpecial Weather StatementSGFDouglas34 min
May 2, 10:05 PM CDTSpecial Weather StatementSGFBarry, Christian, Stone, Taney25 min
May 2, 10:06 PM CDTSpecial Weather StatementSGFSt. Clair39 min
May 2, 10:33 PM CDTSpecial Weather StatementSGFStone, Taney57 min
May 2, 10:44 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Stone, Taney46 min
May 2, 11:18 PM CDTSpecial Weather StatementSGFOzark57 min
May 3, 12:16 AM CDTAreal Flood AdvisorySGFBarry10 hr
May 3, 12:23 AM CDTAreal Flood AdvisorySGFChristian, Douglas, Ozark, Taney, Webster, Wright10 hr
May 3, 3:25 AM CDTAreal Flood AdvisorySGFDouglas, Howell, Oregon, Ozark, Shannon, Texas7 hr
May 3, 7:57 AM CDTRiver Flood WarningSGFVernon7 days
May 3, 1:34 PM CDTFlood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more67 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.